RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2007, том 3, 045, 17 страниц (Mi sigma171)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Spectral Curves of Operators with Elliptic Coefficients

J. Chris Eilbeckab, Victor Z. Enolskic, Emma Previatod

a Department of Mathematics, Heriot-Watt University, Edinburgh, UK EH14 4AS
b The Maxwell Institute
c Institute of Magnetism, 36 Vernadski Str., Kyiv-142, Ukraine
d Department of Mathematics and Statistics, Boston University, Boston MA 02215-2411, USA

Аннотация: A computer-algebra aided method is carried out, for determining geometric objects associated to differential operators that satisfy the elliptic ansatz. This results in examples of Lamé curves with double reduction and in the explicit reduction of the theta function of a Halphen curve.

Ключевые слова: (equianharmonic) elliptic integrals; Lamé, Hermite, Halphen equation; theta function

DOI: https://doi.org/10.3842/SIGMA.2007.045

Полный текст: PDF файл (315 kB)
Полный текст: http://emis.mi.ras.ru/.../045
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: math-ph/0703038
Тип публикации: Статья
MSC: 33E05; 34L10; 14H42; 14H45
Поступила: 21 ноября 2006 г.; в окончательном варианте 16 февраля 2007 г.; опубликована 12 марта 2007 г.
Язык публикации: английский

Образец цитирования: J. Chris Eilbeck, Victor Z. Enolski, Emma Previato, “Spectral Curves of Operators with Elliptic Coefficients”, SIGMA, 3 (2007), 045, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{EilEnoPre07}
\by J.~Chris Eilbeck, Victor Z.~Enolski, Emma Previato
\paper Spectral Curves of Operators with Elliptic Coefficients
\jour SIGMA
\yr 2007
\vol 3
\papernumber 045
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma171}
\crossref{https://doi.org/10.3842/SIGMA.2007.045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2299846}
\zmath{https://zbmath.org/?q=an:05241558}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065200045}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889236356}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma171
  • http://mi.mathnet.ru/rus/sigma/v3/p45

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Correa F., Dunne G.V., Plyushchay M.S., “The Bogoliubov-de Gennes system, the AKNS hierarchy, and nonlinear quantum mechanical supersymmetry”, Ann. Physics, 324:12 (2009), 2522–2547  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Eilbeck J.C., Matsutani S., Onishi Y., “Addition formulae for Abelian functions associated with specialized curves”, Philos Trans R Soc Lond Ser A Math Phys Eng Sci, 369:1939 (2011), 1245–1263  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Matsutani Sh., Previato E., “the Function of a Cyclic Trigonal Curve of Genus Three”, Collect. Math., 66:3 (2015), 311–349  crossref  mathscinet  zmath  isi  elib  scopus
    4. А. Е. Миронов, “Самосопряженные коммутирующие дифференциальные операторы ранга два”, УМН, 71:4(430) (2016), 155–184  mathnet  crossref  mathscinet  adsnasa  elib; A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  crossref  isi
    5. Mironov A.E., Zu D., “Spectral Curve of the Halphen Operator”, Proc. Edinb. Math. Soc., 60:2 (2017), 451–460  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:291
    Полный текст:41
    Литература:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019